STRYKER ORTHOPAEDICS-MAHWAH TI DUR REG FLUTED STEM 16X80MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Back to Search Results |
| Catalog Number |
64786630 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
03/02/2015
Type of Reportable Event
Serious Injury
Event or Problem Description
Information received from iis 2023-001 indicates the following: aseptic loosening.Tibial components revised.Left knee.
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a duracon stem was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: could not be performed as the device lot details were not provided.Complaint history review: could not be performed as the device lot details were not provided.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.